Initial-boundary value problems in a rectangle for two-dimensional Zakharov–Kuznetsov equation

Initial-boundary value problems in a bounded rectangle with different types of boundary conditions for two-dimensional Zakharov–Kuznetsov equation are considered. Results on global well-posedness in the classes of weak and regular solution are established. As applications of the developed technique results on boundary controllability and long-time decay of weak solutions are also obtained. © 2018 Elsevier Inc.

Authors
Editors
-
Publisher
Academic Press Inc.
Number of issue
2
Language
English
Pages
760-793
Status
Published
Department
-
Number
-
Volume
463
Year
2018
Organizations
  • 1 Peoples’ Friendship University of Russia (RUDN University), 6 Miklukho-Maklaya Street, Moscow, 117198, Russian Federation
Keywords
Controllability; Decay; Global solution; Initial-boundary value problem; Zakharov–Kuznetsov equation
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/6523/